Couldn't find what you looking for?

TRY OUR SEARCH!

I'm on the Depo Provera shot and I am sexually active. I've had unprotected sex with my boyfriend but he has never came. I have been having a little brown discharge ever since my last period. Then I had a lot of discharge and starting bleeding but it wasn't a lot. Just a little bit. And all of today I've had a little brown discharge and I've noticed that it's been having little chunks of stuff. What is this? Should I be worried? Could I be pregnant even though I'm on the depo shot and he always pulls out way before he can even begin to c**? And he hasn't had PreC** before I always make sure before we start to have intercourse. Please help I don't know if there's something wrong or if it's just the side effect of my birth control.

Loading...

Depo is notorious for wonky side effects and it ALL depends on when you started the shot! When did you? Also just know that ALL it takes is 1 sperm honey! No matter if you know that he is as dry as a desert, there is ALWAYS the chance of a sperm - you can't see them - in each ejaculate there are 1 million sperm! So know this and the Depo shot is 99% effective - just like the pill! The ONLY way to be 100% is either NO sex - of course, or the Depo AND a condom! And the chunks are showing the Depo is working - as it is not liquifying the lining as much! Your uterine lining is fleshy, and hormones break it down - and if it doesn't then you get the Chunks! So don't worry about those OK? So the main question is when did you get your first shot of Depo and is this your first course, or multiple?
Reply

Loading...